# SDR AALA20060975

- Difficulty date: November 2, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS FROM SEAT ROWS 26D TO 36D ARE DIM.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS FROM SEAT ROWS 26D TO 36D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
